Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Getting chest pain and have anxiety for heart attack. What should I do?

Hi my name is tyler and I am 17 years old I weigh 170 and I am 5 9. I always worry that i m goimg to have a heart attack ever since my firsy anxiey attack. Sometimes I get chest pains that last only a couple of seconds several times a day. I ve been to the hospital test come back good so what could ot be? And is a resting heart beat of 85-90 bpm bad?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
From your history it seems that you are having Anxiety Neurosis called Cardio Neurosis.
This is the condition in which due to anxiety you may feel having heart problems.
As all other cardiac tests are normal forget about heart problem and come out of false fear of heart attack.
Consult Psychiatrist and go for the treatment and counseling and you will be alright.
Ok and bye..
Answered: Fri, 8 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor